# SDR DL72S972105

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1050-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 1050 TO 1060 AND STR 28L WAS FOUND CORRODED.  THE REPAIR CUTOUT IS APPROXIMATELY 11.375 IB/OB.  THE CUTOUT EXTENDS FROM FS 1050 TO 1060 ALONG STRINGER 28L.  REPAIRED PER ERA 362905-14.
